Robert J. Whitley


Professor, Mathematics
School of Physical Sciences

PH.D., New Mexico State University, 1964

Phone: (949) 824-5309
Fax: (949) 824-7993
Email: rwhitley@uci.edu

University of California, Irvine
251 Multipurpose Science & Technology Building
Mail Code: 3875
Irvine, CA 92697
Research Interests
Hydrology, complex variables method in partial differential equations, and operator theory
URL
Publications
A general complex variable boundary element method, with T. Hromadka II, Numerical Methods for Partial Differential Equations, 17 (2001), 332-335.
 
On the existence of approximate solutions to mixed boundary value problems, with T. Hromadka II, Numerical Methods for Partial Differential Equations 15 (1999) 191-199.


 
Approximate confidence intervals for design floods for a single site using a neural network, with T. Hromadka II, Water Resources Research 35 (1999) 203-209.
 
The existence of approximate solutions for two dimensional potential flow problems, with T. Hromadka II, Numerical Methods for Partial Differential Equations 12 (1996) 719-727.

 
Numerical solutions of the Dirichlet problem via a density theorem, with T. Hromadka II, Numerical Methods for Partial Differential Equations 10(1994) 369-381.

Last updated
09/03/2002